Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Penis head colour changed to black. Is precum and semen leakage same? Is there any problem?

1.whether precum and semen leakage are same? whether precum coming during penis arousal causes any problems to the sexual heath? 2.whether too much arousal of penis will cause any problem to it? 3.My penis head was in red colour. Now it is changed to black. Whether it is normal or it is a problem? please reply to all my questions. I am very much afraid of these problems.
Asked On : Mon, 14 May 2012
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Urologist 's  Response
Jul 2016
Hello
Thanks for your query,
The precum is a watery secretion that one gets during fore play It is secretion of mucus by Bulbauretrhal glands due to sexual stimulation It is not contain semen at all.

To much arousal during foreplay is a normal phenomenon and will not cause any damage to penis .

The colour of the glans penis changes during erection due to increased blood flow and nothing to be worried about .It is normal.
Dr.patil.

Answered: Fri, 28 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor